MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS; PROSTHESIS HIP

ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS; PROSTHESIS HIP
Catalog Number 51-102050
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed a follow-up mdr will be submitted concomitant medical products: item# 51-105140/ tprlc xr t1 pps / lot # 6222400, item # 51-101060/ tprlc 133 fp type1 pps/lot # 6114646.Report source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00514, 0001825034-2021-00515.
 
Event or Problem Description
It was reported that the during investigation of product at the distributorship, the packaging was damaged.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
TPRLC XR FP TYPE1 PPS
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11345959
Report Number0001825034-2021-00513
Device Sequence Number4997605
Product Code OQG
UDI-Device Identifier00880304516885
UDI-Public(01)00880304516885(17)280205(10)6219048
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-102050
Device Lot Number6219048
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1